# SDR AT9900893

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: J0601654
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK IN RIGHT WING REAR SPAR LOWER CAP.  REMOVED AND REPLACED CRACKED SPAR SECTION IAW DC9 SRM 51-30-01, 51-30-05, 51-30-02, 57-40-01, AND DRAWING J060165..
